# SDR CA001103004

- Difficulty date: October 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Intermittent
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE RUDDER TRIM WAS NOT ALWAYS REACTING TO RUDDER TRIM INPUT. MAINTENANCE INVESTIGATION REVEALED THAT THE RUDDER TRIM SELECTOR SWITCH WAS INTERMITTENT. THE SWITCH WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
